# SDR LYNX00001

- Difficulty date: November 20, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N501LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4165
- Aircraft time: 81 hours, 111 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Latch
- Part number: AR2674
- Part serial: NSN
- Condition: Broken
- Location: Cockpit
- Part time: 81 hours, 111 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED NOSE LANDING GEAR ALTERNATE EXTENSION DOOR WILL NOT OPEN ON PREFLIGHT INSPECTION.  FOUND THE LATCH WAS BROKEN WHICH LOCKS THE DOOR IN THE CLOSED POSITION.  MAINTENANCE REPLACED THE LATCH.
